# SDR RAIA00403014

- Difficulty date: March 16, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 17,910 hours, 19,120 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: B40183616
- Condition: Inoperative
- Location: Rt Prop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5537-JLN- RIGHT PROP HEAT FAILED. MAINTENANCE REMOVED AND REPLACED PROP BOOT.
